5 doctors weighed in:
Pelvic pain, got muscle relaxers, now constipation. Laxative?
5 doctors weighed in

Dr. Richard Rosenthal
Pain Management
3 doctors agree
In brief: There are several
There are several types of laxatives.
Colase is simply a stool softener but may not be adequate for your purposes. The next level up is MiraLAX (polyethylene glycol) which works by drawing water into the bowel. Avoid the more harsh laxatives such as Ex-Lax and Dulcolax which can cause permanent damage to the bowel if over-used.

In brief: There are several
There are several types of laxatives.
Colase is simply a stool softener but may not be adequate for your purposes. The next level up is MiraLAX (polyethylene glycol) which works by drawing water into the bowel. Avoid the more harsh laxatives such as Ex-Lax and Dulcolax which can cause permanent damage to the bowel if over-used.
Dr. Richard Rosenthal
Dr. Richard Rosenthal
Thank
Dr. David Rosenfeld
Pain Management
1 doctor agrees
In brief: Maybe
Unusual for muscle relaxers to cause constipation.
A laxative is certainly an option. Try an over the counter stool softener and increase your water intake.

In brief: Maybe
Unusual for muscle relaxers to cause constipation.
A laxative is certainly an option. Try an over the counter stool softener and increase your water intake.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors